# SDR SWIA202162931

- Difficulty date: October 2, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 31,134 hours, 19,396 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H SEAT RAIL AT LBL9 HAS AREAS OF CORROSION FROM (APPROX) FS485 TO FS581. LOCATIONS MARKED WITH RED GREASE PENCIL.    (C-CHECK RO 11-27-21)   REMOVED AND REPLACED LEFTHAND FLOOR SEAT RAIL BETWEEN FS485.00 TO FS581.00 LBL9 IN FORWARD CABIN IAW CRJ 700 AMM 53-00-49-400-801 (CONFIG A03) TOOL ID: TUC7830 DUE DATE: 30JUN22
